# SDR AALA202404046191

- Difficulty date: March 28, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB THIRD STIFFENER FROM FRONT SPAR, LOCATED AT STABILIZER STA 111.10, REPAIRED RIB PER SRM 55-10-01-2R-4.
